It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey GG!

Well, I am not going to sugar coat it.. More than likely your body is just as dependant as your mind. I am glad you do have some Alprazalam (xanax) at your disposal because one of the worst side effects is the anxiety that comes along with w/d and the Alprazalam should also help with your restlessness in your legs as well. Just make sure to not abuse that because addicts sometimes have an issue with trading one addiction for another.

By the time your vacation comes you should be past the worst of it so just keep trying to remain positive and fight for your sobriety with everything you have. We abuse drugs over a period of time and therefor it will take time to overcome them. You can do it though. Have faith in yourself.

Ask any questions you have or can think of because knowledge is power my firend!!!

Hang in there!
Blessings!





All times are GMT -7. The time now is 10:43 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!